Her period became irregular as a result of taking the pill; what should she do?

Dear Brothers & Sisters,
As-Salaamu-Alaikum wa Rahmatullahi wa Barakatuh. (May Allah's Peace, Mercy and Blessings be upon all of you)
One of our brothers/sisters has asked this question:
My wife had her last period just ten days after the previous period; because she forgot to take the birth control pill. The doctor advised her to take tablets that will stop her period but till now her period continues. She has been bleeding lightly for 25 days now. What should she do?.
(There may be some grammatical and spelling errors in the above statement. The forum does not change anything from questions, comments and statements received from our readers for circulation in confidentiality.)
Check below answers in case you are looking for other related questions:

Answer:
Praise be to Allaah.

It is not possible, normally, for a period to last this long, so during this time your wife is in a state of istihaadah (non-menstrual bleeding). So she should stop praying etc for the number of days that her period usually lasts every month, and this will be her menses, then she should do ghusl and pray and fast, and it is permissible to have intercourse with her, and she is taahir (pure) even though she is bleeding. 

See also the answer to question no. 49671

And Allaah knows best.

Whatever written of Truth and benefit is only due to Allah's Assistance and Guidance, and whatever of error is of me. Allah Alone Knows Best and He is the Only Source of Strength.

Related Answers:

Recommended answers for you: